Friday, March 21, 2014

*facepalm*



So...since I'm shaking like a drug addict in withdrawal, falling asleep at my desk and losing my balance, the neurologist will see me in two months. Woo. However, as I said to my primary care provider's nurse, I need to remain employed in the intervening two months, so would the doctor please consider giving me something for the fatigue. Caffeine covered Speed, maybe. (Yes, I said that). Or prescription-grade frappucinos. Anything, really...I'm not picky.

The response? The good doctor can give me something for the shaky-shakies, but...all together now... it will make me more tired. *headdesk* NOT what I asked for, thankyouverymuch. Looking like a drug addict at work = bad. Falling asleep at work while looking like a drug addict = worse.

My new plan is to make a pest of myself until he realizes that I'm not messing around. I should not have to worry about falling asleep at work, y'all. Not cool...not cool. And, yes, I'm getting plenty of sleep. Copious amounts of sleep. Sleep is not the issue here. My nervous system completely going bonkers? Now that may be the issue. A good night's sleep and a cup of tea is not going to cut it.

4 comments:

  1. Ugh. Yes, be a pest. The squeaky wheel gets the grease. (I'm always terrified that I'm going to annoy or piss off the doctor by bugging for what I need and should legitimately be getting, and then they won't help me as well as they might when it comes time for the appointment. "Bad patient" stigma and all that.)

    ReplyDelete
    Replies
    1. I worry about the non-compliant patient stigma, but, by golly, I have a "Dr." in front of my name, too! Admittedly I'm a research scientist, not a physician, but still...they should be equally worried about pissing me off! When I called the next doctor (this one sent me up the chain) I was very careful to leave a message that "Dr. Hyde" wants a treatment plan. Like, yesterday. It is sick and wrong, but "Sam Hyde" and "Dr. Hyde" are treated differently by our wacked-out medical system.

      Delete
    2. At least your last name isn't Jekyll.

      Delete
    3. Maybe I need a new middle name...

      Delete